Alert archive / Louisiana / Flash Flood Warnings in 2024

Flash Flood Warning 22, NWS New Orleans, LA

February 11, 2024East Baton Rouge Parish, Livingston Parish, West Baton Rouge Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Feb 11, 2024, 11:34 PM CST for East Baton Rouge Parish, Livingston Parish, West Baton Rouge Parish, Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 11, 2024, 11:34 PM CST (05:34 UTC)
Expired
Feb 12, 2024, 1:40 AM CST
In force
2 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties East Baton Rouge Parish, LA, Livingston Parish, LA, West Baton Rouge Parish, LA

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 5.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2024-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1167 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2024-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 212 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1167 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
666 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
212 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
1.4
Supercell composite
5.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Feb 11, 11:21 PM CST, 13 minutes earlier.

Area forecast discussion, Feb 11, 11:21 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1121 PM CST Sun Feb 11 2024

...New AVIATION...

.UPDATE...
Issued at 755 PM CST Sun Feb 11 2024

Advection fog has settled in right along the coast in places like
Biloxi or Gulfport. Went with a narrow dense fog advisory for MS
sound and the southern half of the coastal MS counties. Winds have
already started to decouple and traffic cameras show rather dense
fog already. This should clear after the front currently to the
northwest passes though the area. But for now, went from now
though 9AM tomorrow morning. -BL

&&

.SHORT TERM...
(This evening through Monday night)
Issued at 330 PM CST Sun Feb 11 2024

Potential for severe weather continues this evening and overnight.

At mid-afternoon, the main upper trough was over the Texas
Panhandle. A lead shortwave was producing scattered showers and a
few thunderstorms across the area near a warm front that was
pretty much right along the northern border of our CWA. Just north
of the area near Natchez, temperatures were in the upper 50s.
South of the front, temperatures were in the upper 70s to around
80.

Not anticipating any adjustments at forecast issuance time
regarding Tornado Watch 20, which is in effect until 7 PM CST for
6 parishes/counties in the northwest corner of our CWA.

Instability and shear is more than sufficient for convective
development, with CAPE values in excess of 2000 j/kg across
portions of the area and shear values in excess of 50 knots.
Precipitable water values were in the 1.5-1.7 range. Potential
exists for large hail with some of the stronger storms.

As we lose surface heating, and the lead shortwave shifts
northeast of the area, there may be a brief respite in deeper
convection during the evening hours. However, low level flow will
continue to strengthen ahead of the main trough which will be near
Shreveport Monday morning, before it lifts northeast to eastern
Kentucky Tuesday morning. Most of the convection allowing models
show redevelopment of thunderstorms just ahead of the front near
the Atchafalaya Basin near or after 06z, with the storms moving
about as far east as the Pearl River Basin by 12z, then east of
the CWA by noon. With the surface low deepening as it moves
northeast of the area, northerly winds will strengthen, and pull
much cooler air into the area for Lundi Gras afternoon. Breezy to
windy conditions are expected tomorrow, and there's some potential
for a wind advisory to be issued to the south of Lake
Pontchartrain for tomorrow afternoon and evening with a few wind
gusts in the 30-40 mph range near the lake. Once the front
passes, temperatures are likely to fall into the 50s during the
afternoon, even with skies clearing. Official high temperatures
tomorrow will likely be just before frontal passage. When one
considers how warm it's been the last couple days, it'll be quite
a shock to the system if one isn't dressed for it. Overnight lows
tomorrow night are likely to fall into the 30s across most of the
area, with the exception of those areas directly downwind of Lake
Pontchartrain (New Orleans), which will remain in the lower or
middle 40s.

&&

.LONG TERM...
(Tuesday through Saturday night)
Issued at 330 PM CST Sun Feb 11 2024

The pressure gradient and associated wind field should quickly
weaken on Tuesday as the center of high pressure moves into the
lower Mississippi Valley. Although the center of the surface high
will retreat to our north and east Wednesday and Thursday, the
system should continue to influence our area with the ridge nosing
westward across the Gulf Coast states. This setup with zonal flow
aloft will limit the extent that southerly return flow can become
established over the region ahead of the next storm system late in
the week. Accordingly, a rather modest warming trend can be expected
during the middle of the week with highs near 60F Tuesday,
increasing to lower 70s by Thursday. A dry airmass will be in place,
but mid-level jet streak will bring periods of higher clouds
streaming into the area.

The next storm system embedded within the strong sub-tropical jet
is expected to organize over northern Mexico and the Southern Plains
late Thursday. A surface low is likely to develop near the southern
TX coast Friday and track eastward across the northern Gulf of
Mexico later Friday and Saturday. Models are in reasonably good
agreement especially considering we are still 5-6 days out from
seeing impacts. There may be some degree of interaction with the
polar jet as a longwave trough amplifies upstream over the Central
CONUS. Ensemble clustering using the 100-member global ensemble
models from today's 12Z GFS, GEM, and ECMWF highlights spread in the
500-mb height pattern with the timing and magnitude of this northern
stream trough, but this doesn't seem to contribute to significant
spread with the southern system that tracks near the Gulf Coast.
Clustering analysis shows that solutions favoring a slower, northern-
stream system and/or stronger downstream ridging over the eastern
seaboard offer more support for a deeper coastal low (as indicated
by higher probability of sub-1005 mb MSLP). Nonetheless, the QPF
footprint among the different clusters are very similar with the
heaviest rain falling somewhere near the Central Gulf coast. The
latest NBM shows the probabilities for exceeding 2" of rainfall
between 15-30 percent over the area Friday night-Saturday,
supporting at least the potential for yet another weekend moderate
to locally heavy rainfall event.

&&

.AVIATION...
(06Z TAFS)
Issued at 1115 PM CST Sun Feb 11 2024
Conditions at most terminals are MVFR or lower with a few
terminals at IFR or lower. Low ceilings is the primary concern but
terminals can also be impacted by developing showers and
thunderstorms associated with a front passing the area. The MS
gulf coast will have poor visibility due to fog as well. Showers
and thunderstorms will also move through the area and can directly
impact terminals. Once the storms have moved out of the area,
gusty strong winds up to 25 knots are possible but ceilings and
visibilities should improve. -BL

&&

.MARINE...
Issued at 330 PM CST Sun Feb 11 2024

Planning on moving the start time of Small Craft Advisory up a few
hours to 10z to account for winds increasing behind the front over
the western waters. Sustained winds of 20-25 knots are likely,
particularly during the afternoon and evening Monday with
at least a few gusts approaching 35 knots. Contemplated a Gale
Warning, but will hold off for now. As high pressure moves into
the area Tuesday, winds should drop off pretty quickly, with
calmer conditions through Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  52  61  35  59 /  80  30   0   0
BTR  53  62  38  63 /  70  20   0   0
ASD  58  67  38  62 /  90  60   0   0
MSY  57  65  42  59 /  90  50   0   0
GPT  59  66  39  61 /  90  80   0   0
PQL  61  70  38  62 /  80 100   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 4 AM Monday to 6 AM CST Tuesday for
     GMZ530-532-534-536-538-550-552-555-557-570-572-575-577.

     Dense Fog Advisory until 9 AM CST Monday for GMZ532.

MS...Dense Fog Advisory until 9 AM CST Monday for MSZ086>088.

GM...Small Craft Advisory from 4 AM Monday to 6 AM CST Tuesday for
     GMZ532-534-536-538-550-552-555-557-570-572-575-577.

&&

SHORT TERM...RW
LONG TERM....JK
AVIATION...BL
MARINE...RW

In the hours before

Local storm report, Feb 11, 10:35 PM CST, 59 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1035 PM CST Sun Feb 11 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     Hail             2 NNE Watson            30.60N 90.94W
02/11/2024  E1.00 inch       Livingston         LA   Public

            Quarter sized hail starting approx. 10:25 PM
            lasting for roughly 10 minutes.

&&

KLG
Special weather statement, Feb 11, 10:46 PM CST, 48 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1046 PM CST Sun Feb 11 2024

LAZ037-048-071-083-120515-
Northern Livingston LA-St. Helena LA-Northern Tangipahoa LA-
East Baton Rouge LA-
1046 PM CST Sun Feb 11 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN ST. HELENA,
NORTH CENTRAL LIVINGSTON, NORTHERN TANGIPAHOA AND NORTHEASTERN EAST
BATON ROUGE PARISHES THROUGH 1115 PM CST
...

At 1046 PM CST, Doppler radar was tracking a strong thunderstorm near
Montpelier, or 13 miles southwest of Greensburg, moving northeast at
60 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Greensburg, Amite, Amite City, Kentwood, Roseland, Montpelier,
Wilmer, and Tangipahoa.

This includes Interstate 55 in Louisiana between mile markers 43 and
61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3100 9035 3091 9034 3089 9032 3078 9028
      3066 9053 3055 9082 3067 9092 3100 9043
TIME...MOT...LOC 0446Z 235DEG 54KT 3065 9076

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Zeringue
Special weather statement, Feb 11, 11:04 PM CST, 30 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1104 PM CST Sun Feb 11 2024

LAZ047-048-083-120530-
Northern Livingston LA-West Baton Rouge LA-East Baton Rouge LA-
1104 PM CST Sun Feb 11 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN WEST
BATON ROUGE, NORTHWESTERN LIVINGSTON AND CENTRAL EAST BATON ROUGE
PARISHES THROUGH 1130 PM CST
...

At 1104 PM CST, Doppler radar was tracking a strong thunderstorm over
Port Allen, moving northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, Brusly,
Merrydale, Watson, Brownfields, Greenwell Spring, and Baton Rouge
Airport.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 145 and 158.
 Interstate 110 in Louisiana between mile markers 1 and 8.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Louisiana.

&&

LAT...LON 3071 9103 3071 9101 3065 9091 3057 9073
      3037 9129 3043 9137
TIME...MOT...LOC 0504Z 237DEG 44KT 3045 9125

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Zeringue
Special weather statement, Feb 11, 11:12 PM CST, 22 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1112 PM CST Sun Feb 11 2024

LAZ046-048-083-085-120545-
Iberville LA-Northern Livingston LA-Western Ascension LA-
East Baton Rouge LA-
1112 PM CST Sun Feb 11 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN
ASCENSION, NORTHWESTERN LIVINGSTON, EASTERN IBERVILLE AND SOUTH
CENTRAL EAST BATON ROUGE PARISHES THROUGH 1145 PM CST
...

At 1112 PM CST, Doppler radar was tracking a strong thunderstorm over
Village St. George, or near Oak Hills Place, moving northeast at 60
mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Baton Rouge, Denham Springs, Oak Hills Place, St. Gabriel, Walker,
Livingston, Old Jefferson, Village St. George, Inniswold, Shenandoah,
and Watson.

This includes the following Interstates...
 Interstate 10 in Louisiana between mile markers 163 and 171.
 Interstate 12 between mile markers 5 and 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Louisiana.

&&

LAT...LON 3065 9091 3065 9059 3026 9103 3031 9114
TIME...MOT...LOC 0512Z 216DEG 54KT 3035 9103

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Zeringue
Special weather statement, Feb 11, 11:14 PM CST, 20 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1114 PM CST Sun Feb 11 2024

MSZ069-070-120545-
Pike MS-Amite MS-
1114 PM CST Sun Feb 11 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF PIKE AND
SOUTHEASTERN AMITE COUNTIES THROUGH 1145 PM CST
...

At 1114 PM CST, Doppler radar was tracking a strong thunderstorm near
Gillsburg, or 13 miles southwest of Mccomb, moving northeast at 45
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Mccomb, Magnolia, Summit, Osyka, Gillsburg, and Mccomb Airport.

This includes Interstate 55 in Mississippi between mile markers 1 and
18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3112 9026 3100 9050 3100 9064 3105 9074
      3135 9038 3135 9026
TIME...MOT...LOC 0514Z 234DEG 38KT 3107 9059

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Zeringue
Special weather statement, Feb 11, 11:17 PM CST, 17 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1117 PM CST Sun Feb 11 2024

LAZ039-071-MSZ070-071-120545-
Washington LA-Northern Tangipahoa LA-Pike MS-Walthall MS-
1117 PM CST Sun Feb 11 2024

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTH CENTRAL
TANGIPAHOA AND NORTHWESTERN WASHINGTON PARISHES, WALTHALL AND
SOUTHEASTERN PIKE COUNTIES THROUGH 1145 PM CST
...

At 1117 PM CST, Doppler radar was tracking a strong thunderstorm near
Mount Herman, or 14 miles northwest of Franklinton, moving northeast
at 55 mph.

HAZARD...Winds in excess of 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Tylertown, Salem, and Mount Herman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 100 AM CST for southeastern
Louisiana...and southern Mississippi.

&&

LAT...LON 3118 9003 3117 9000 3113 9000 3113 8995
      3112 8994 3085 9040 3096 9050 3133 9007
      3133 9004
TIME...MOT...LOC 0517Z 229DEG 49KT 3102 9029

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Zeringue

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:46 PM CSTMarine Dense Fog AdvisoryLIX10 hr
Feb 11, 8:45 PM CSTSpecial Weather StatementLIXIberville30 min
Feb 11, 9:09 PM CSTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge20 min
Feb 11, 9:25 PM CSTSpecial Weather StatementLIXLivingston35 min
Feb 11, 9:43 PM CSTSpecial Weather StatementLIXIberville32 min
Feb 11, 9:54 PM CSTSpecial Weather StatementLIXTangipahoa36 min
Feb 11, 10:00 PM CSTSevere Thunderstorm WarningLIXLivingston, Saint Helena, Tangipahoa18 min
Feb 11, 10:12 PM CSTSpecial Weather StatementLIXEast Baton Rouge33 min
Feb 11, 10:17 PM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena28 min
Feb 11, 10:21 PM CSTSpecial Weather StatementLIXWest Feliciana24 min
Feb 11, 10:23 PM CSTSpecial Weather StatementLIXWashington37 min
Feb 11, 10:35 PM CSTSevere Thunderstorm WarningLIXWashington14 min
Feb 11, 10:46 PM CSTSpecial Weather StatementLIXSaint Helena29 min
Feb 11, 11:04 PM CSTSpecial Weather StatementLIXEast Baton Rouge, West Baton Rouge26 min
Feb 11, 11:07 PM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, Livingston, West Baton Rouge23 min
Feb 11, 11:12 PM CSTSpecial Weather StatementLIXLivingston33 min
Feb 11, 11:14 PM CSTAreal Flood AdvisoryLIXAscension, Assumption, East Baton Rouge, Iberville, Livingston, West Baton Rouge3 hr
Feb 11, 11:22 PM CSTSevere Thunderstorm WarningLIXEast Baton Rouge, East Feliciana, West Baton Rouge11 min
Feb 11, 11:37 PM CSTSpecial Weather StatementLIXIberville23 min
Feb 11, 11:43 PM CSTSpecial Weather StatementLIXEast Feliciana32 min
Feb 11, 11:55 PM CSTSevere Thunderstorm WarningLIXAscension, East Baton Rouge, Iberville, Livingston35 min
Feb 12, 12:10 AM CSTSpecial Weather StatementLIXEast Baton Rouge, Saint Helena35 min
Feb 12, 12:17 AM CSTSevere Thunderstorm Warning Considerable damage threatLIXLivingston28 min
Feb 12, 12:33 AM CSTSevere Thunderstorm Warning Considerable damage threatLIXLivingston, Tangipahoa27 min
Feb 12, 12:38 AM CSTSpecial Weather StatementLIXAssumption37 min
Feb 12, 12:49 AM CSTSpecial Weather StatementLIXAssumption26 min
Feb 12, 12:54 AM CSTSevere Thunderstorm WarningLIXSaint Tammany, Tangipahoa, Washington36 min
Feb 12, 12:59 AM CSTSevere Thunderstorm WarningLIXAscension, Assumption, Saint James31 min
Feb 12, 1:01 AM CSTSevere Thunderstorm WarningLIXAssumption, Lafourche, Terrebonne29 min
Feb 12, 1:22 AM CSTSevere Thunderstorm WarningLIXWashington38 min
Feb 12, 1:23 AM CSTSpecial Weather StatementLIXSaint John the Baptist37 min
Feb 12, 1:29 AM CSTSpecial Weather StatementLIXSaint James31 min
Feb 12, 1:38 AM CSTSpecial Marine WarningLIX67 min
Feb 12, 1:56 AM CSTSevere Thunderstorm WarningLIXTerrebonne38 min
Feb 12, 1:57 AM CSTSpecial Weather StatementLIXSaint Tammany33 min
Feb 12, 2:26 AM CSTSevere Thunderstorm WarningLIXLafourche, Saint Charles34 min
Feb 12, 2:40 AM CSTSpecial Marine WarningLIX65 min
Feb 12, 2:47 AM CSTSpecial Marine WarningLIX58 min
Feb 12, 3:01 AM CSTSpecial Weather StatementLIXOrleans29 min
Feb 12, 3:11 AM CSTSevere Thunderstorm WarningLIXJefferson, Orleans, Saint Bernard20 min
Feb 12, 3:27 AM CSTSpecial Marine WarningLIX63 min
Feb 12, 3:45 AM CSTSpecial Marine WarningLIX18 min
Feb 12, 3:56 AM CSTWind AdvisoryLIXJefferson, Orleans20 hr
Feb 12, 3:58 AM CSTGale WarningLIX18 hr
Feb 12, 3:58 AM CSTSmall Craft AdvisoryLIX29 hr
Feb 12, 3:58 AM CSTSpecial Weather StatementLIXJefferson32 min
Feb 12, 4:07 AM CSTSevere Thunderstorm WarningLIXJefferson, Lafourche, Plaquemines, Saint Bernard38 min
Feb 12, 4:32 AM CSTSpecial Marine WarningLIX58 min
Feb 12, 5:34 AM CSTSpecial Marine WarningLIX41 min
Feb 12, 10:34 AM CSTRiver Flood WarningLIXWashington13 days
Feb 11, 7:45 PM CSTDense Fog AdvisoryLIXHancock, Harrison, Jackson13 hr
Feb 11, 11:14 PM CSTSpecial Weather StatementLIXPike31 min
Feb 11, 11:17 PM CSTSpecial Weather StatementLIXWalthall28 min
Feb 11, 11:34 PM CSTSevere Thunderstorm WarningLIXWalthall26 min
Feb 11, 11:59 PM CSTSpecial Weather StatementLIXAmite31 min
Feb 12, 12:41 AM CSTSpecial Weather StatementLIXWalthall34 min
Feb 12, 1:50 AM CSTSpecial Weather StatementLIXPearl River40 min
Feb 12, 2:29 AM CSTSpecial Weather StatementLIXPearl River46 min
Feb 12, 4:01 AM CSTSpecial Weather StatementLIXHancock29 min
Feb 12, 5:39 AM CSTSpecial Weather StatementLIXHarrison51 min

Nearby

Flash Flood Warnings in Louisiana, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.